# SDR 2004UALA01006

- Difficulty date: November 1, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 53,071 hours, 8,737 cycles
- Engine: Pwa PW4060
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Out Of Rig
- Location: Nr 9 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO LEADING EDGE FLAP INDICATION PROBLEM.  FOUND NR 9 LE SLAT SWITCH S303 OUT OF RIG.  SHIMMED SWITCH TO ACHIEVE PROPER SWITCH TARGET GAP.
